Fentanyl dosage forms

Common Questions and Answers about Fentanyl dosage forms

actiq

Avatar f tn Initially when I saw that you were on 175 mcg/hr of fentanyl I was shocked as that it is a really high dosage of fentanyl! So you are getting almost twice as much oxycodone through Fentanyl TD. I'm very surprised that your doctor wants to keep upping the dosage. I don't think that is the right approach. Have you considered getting a second opinion from another pain management doctor?
Avatar m tn Hi friend and welcome. I would say you should start by tapering your dosage. Hopefully a doctor has prescribed this for you and can assist. You'll need to talk to the doc . Can you tell us a bit more so we can help? What dosage, frequency and how long you have been on it? Any medical problems?
Avatar m tn It must have the same dosage form-tablets, patches and liquids are examples of dosage forms. It must be administered the same way, for example, swallowed as a pill or given as an injection. They may have different "inactive" ingredients or "fillers" but this must not interfere in any way in the administration of the medication. Some of the fillers can cause stomach issues which can cause discomfort... You can read all about this on the FDA website.
Avatar m tn i am a ten yr plus fentanyl patient dosage 200mcg i am desperate i have a history of long term chronic pain and want to quit.
3222105 tn?1346080471 Since December, I've been taperiNg down my Fentanyl patch, after about 6byears at 100 mcg every 3 days.At that point I went down to a 50mcg every 3 days. I made the move because I had recentlycome across a GREAT supplement that really did what it said, as far as really helping with my pain, called Laminine, which I use faithfully and yes! sell it for 35.95 a bottle or 3 for 107.95, NO S&H! ANYWAY, though pain levels have decreased, I've become increasingly depresseed and SO fatigued.
Avatar n tn I have lower back pain , and have received Radio Frequency Legioning twice 3 years apart. Once with good results for a period longer than expected along with Patches, and once with extremely poor outcome with Dropfoot and nerve damage the outcome. Two different Dr.'s . I am still on Fentanyl but have had nothing for Dropfoot pain which is thoroughly debilitating. Chris.
Avatar f tn I have been using the fentanyl patch several years now. For me I had to increase the dosage, I think about ever three years. I am now on the 50 mg patch with meds for break through pain. I do go to a pain management doctor, and it is much better for you to talk to your doctor about the pain not being controlled. Your body becomes tolerant and increased doses are expected. I am surprised your doctor hasn't already increased the dosage after such a long time taking the same pain killer.
Avatar m tn ve seen of fentanyl detox and my own year long, slow methadone recovery, I think fentanyl and methadone are only different in dosage. The full synthetic nature and side effects of both methadone and fentanyl make them very close tie for the worst detox ever. As I vomit and shat myself in my yard from methadone detox, I remember wishing I was a heroin or any other kind of addict. Anyway, mute point, but wanted to share. How much and how long methadone use have you got under your belt bullseye?
Avatar f tn Yes, it's called an equal analgesic table. You use it to convert your fentanyl dosage to an equivalent morphine dose, and then find the equivalent morphine dose to oxymorphone, Generally when converting between opiates, doctors will reduce the new medication strength by a certain percentage to account for incomplete cross tolerance, which is a boost in analgesia you get from rotating from one kind of opiate to another.
1279189 tn?1275244868 No, with fentanyl on board you will have no withdrawal symptoms from the vicodin. However, it takes two or three days for the fentanyl to reach a steady dosage in your bloodstream, so you may need to overlap with the vicodin a bit as your body gets used to the change. You will not get a "buzz" or as you put it, increased spike in energy from fentanyl that you experience with vicodin.
Avatar f tn With fent I found the withdrawal period was much longer and more intense. What fentanyl dosage were you on? Why did you doctor refuse to fill?
Avatar f tn I've been on fentanyl 50mg for 7 months and I really want off of it now. I tried to just rip off the patch several months ago...very bad move. It was terrible. I've read where you could cut the patch if it was a mylan patch only. I also read where someone went from 50mg to 25 to 50 then went 25 to 50 to 25 and then 25 to 25 to 25mg as a way to work my was down on the dosage. I'm really scared.
Avatar m tn The Fentanyl that is. It was pointed out that the dosage is most likely low and I should be on the 50mcg patch, but I'm not a big fan of the patch in general. Maybe the dosage issue has just soured me, but I feel like having the patch on all the time, and the possibility that it could stop working short of 72 hours is an issue for me. I ask for advice because my PMP brought up taking a sabbatical from the meds.
Avatar f tn where your optimal dosage lies and you just need to work closely with your doctor to titrate up your dosage of long acting medication. I think the Fentanyl should lie somewhere between 200 mcg/hr and 300 mcg/hr with another long acting opioid medication added at bid or tid dosing.
Avatar f tn my not feeling pain anymore in the areas I mentioned was proof that we had reached the right dosage of the Fentanyl, and to change this dosage would only bring the pain back again." The more I tried discussing this with her and telling her of the intolerable side effects I was having from Fentanyl, the more I got . . . nowhere.
Avatar f tn Fentanyl can be very hard to come off. I truly believe this is an end of life medication. You've made tremendous progress. Personally, I think it's easier to taper down the Fentanyl and then taper the pills. You can more easily adjust the dosage of pills than the patch. Are you using a gel-filled patch or the flat one?
Avatar f tn So I would just discuss with your doctor the fact that the fentanyl is no longer working. I have heard that fentanyl tends to work a lot longer than longer acting opioids in pill form before effectiveness begins to wane. The options that your doctor will most likely present to you are, an increase in fentanyl (which will require wearing a couple of patches versus just one), an increase or change in breakthrough pain medication and/or an addition of a long acting medication in pill form.
Avatar m tn FENTANYL IS A DANGEROUS DRUG!!! You mind has no idea of what changes are going on in your body with this drug. Please be aware of this.
5135507 tn?1367163227 This is a new group for those who have been on or still is on and need help, advice, or just want to share your story. Please join FENTANYL, The Demon Drug. You could be saving someone's life . God knows I needed help coming off it, but I did and I feel absolutely great. Join us!!
Avatar m tn I was on morphine SR 60mg twice a day for years and my doctor switched me to fentanyl 25 patch. I ended up with severe withdrawal and went back to the morphine for a week until my next appt where he put me on the 50 patch. Still I am going through withdrawals. My pharmacist says I can't be but I know 100% that's what is happening. Anyone else deal with this?
Avatar m tn Depending on your dosage, fentanyl wd's is extremely hard. If you can taper that is the best. Most opuate wd may not belief threatening but Fentynal is different. Especially if you have a high dose. My husbands doctor took him down from 125mcg every 2 days to 25 MCG then refused to have him do the rest at home. He went inpatient for a week to get through the worst So be careful. You will in rough shape gorse real weeks. But you can do it.
Avatar m tn m sorry that you are having problems with your pain. I KNOW that there is NOTHING stronger than the Fentanyl Patch. A 25 mcg Fentanyl Patch is a VERY low amount. If you are to try a higher dose it MIGHT give you the relief that you need. :) We REALLY aren't qualified for give you dosing advice. You RALLY need to discuss this with your Doctor.
Avatar n tn 100mg ms contin er tweice a day given to replace 3-100mcg fentanyl patches and I am still in pain why?
516810 tn?1211590206 It takes everyone a little while to adjust and find an appropriate daily dosage. The dosage depends on your drug of choice, how long taking it, how much daily, and many other factors. I have rx insurance, but I know how expensive it would be without! If you can't afford it, there are other options for getting off fentanyl. Methadone is much less expensive, but has it's own issues.
Avatar f tn Within 24 hous you should begin to feel tje fentanyl working, and after a day or two after you apply the 2nd patch, the level of fentanyl in your system will stablize. You can do a couple of things to make sure the patch is working. First, make sure that patch is properly applied and second, acquire the covers for the patch. Information about proper application of tjeeethe patch and the covers is is on the patient information you should have received with the medication.
Avatar f tn My mother who has cronic back and shoulder pain is being taken off of fentanyl 100mcg patch and 7.5/500mg and being put on morphine 60mg 2x daily and then morphine sulfate 15mg every 4 hours for breakthough pain. What I'm wondering is there going to be withdrawl or is the morphine going to have enough of the same stuff in it. If not what kind of withdrawl systems will there be to watch for.
Avatar f tn i came off Fentanyl a few weeks ago and I am ready to come off the percs (I was on both). I think that the Fentanyl is all out of my system so its time. I am a little freaked because the Fentanyl withdrawal was so recent and terrible but its time. Any words of encouragement? I could sure use it.